# SDR 2012FA0000385

- Difficulty date: June 4, 2012
- Submitted: June 19, 2012
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Aircraft time: 4,400 hours, 2,639 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

SHORTLY AFTER MAJOR MX EVENT, FLAPS FAILED IN FULL DOWN POSITION DURING APPROACH ON 2 SEPARATE FLIGHTS. RESET IN FLIGHT AND UNABLE TO DUPLICATE FAULT ON GROUND.  FOUND FLAPS OUT OF RIG AND FLAP POSITION POTENTIOMETER OUT OF TOLERANCE IAW WITH AW600-27-2335, BUT WITHIN TOLERANCE OF ACFT MM.  REPLACED POTENTIOMETER AS PRECAUTION.
